# SDR SWAA2022100649664

- Difficulty date: September 2, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer Clip
- Part number: 140A9111
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP AT PASSENGER CABIN BS360 S-4R. MARKED. / [01] REMOVED STRINGER CLIP AT PASSENGER CABIN BS360 S-4R PER REF SRM 51-40-02;[02] FABRICATED AND DRILLED NEW STRINGER CLIP AT PASSENGER CABIN P/N 141A1250-23 BS360 S-4R WITH NEXT MATERIAL BAC1493-916#7075T62 LOT 1503370-1 I.A.W SRM 51-40-5-0G-0 AND DWG 140A9111 ;APPLIED CHEMICAL CONVERSION COATING I.A.W SRM 51-20-01-0G-0 AND OK TO APPLIED PRIMER.;[03] VERIFIED ACTION #2; OK TO PRIME GIVEN;[04] APPLIED BMS-10-11 PRIMER ON NEW STRINGER CLIP AT PASSENGER CABIN P/N 141A1250-23 BS360 S-4R I.A.W SRM 51-20-01-0G-0 AND OK TO INSTALL.;[05] UPDATED MEASUREMENTS.;[06] CRACKED ON STRINGER CLIP AT PASSENGER CABIN BS360 S-4R P/N 141A1250-23; WITH NEXT DIMENSION L=0.120' ; TOOL USED CALIPER ID:ATS2738 ;S/N:A22004095;DATE:04/2022;DUE:04/2023 FOUND TO BE OUT LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C;[07] VERIFIED ACTION #4;6 VERIFIED MEASUREMENT FIELDS; OK TO INSTALL GIVEN.;[08] INSTALLED NEW NEW STRINGER CLIP AT PASSENGER CABIN P/N 141A1250-23 BS360 S-4R I.A.W SRM 51-40-02-0G-0 AND DWG 140A9111.;[09] CORRECTED MEASUREMENT;[10] VERIFIED CORRECTIVE ACTION #8.;[11] VERIFIED MEASUREMENTS.
